# SDR C2XA00IA174

- Difficulty date: June 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523511405
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 68 WAS FOUND TO BE CUT BY THE LEFT OUTBOARD RUDDER CONTROL CABLE.  MAINTENANCE REPAIRED THE FRAME IAW CONTINENTAL EXPRES ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5320-01028.  REF C2XA98IA475.  (M)
